# SDR MALA040863

- Difficulty date: December 10, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,469 hours, 20,206 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER STARTING TAXI, THE RIGHT ENGINE LOW OIL PRESSURE WARNING LIGHT CAME ON, ALL INDICATIONS SEEM TO BE NORMAL.  MAINTENANCE CND AS A PRECAUTION, REPLACED PGB LOW OIL PRESSURE WARNING SWITCH, AND ENG LOW OIL PRESSURE WARNING SWITCH.  OPS AND LEAK CHECK GOOD.
